# SDR 2006UALA01700

- Difficulty date: August 31, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 59,705 hours, 9,867 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL ON FLIGHT DECK FOLLOWED BY FWD EQ EXHAUST FAN C/B POPPING AND EICAS MSG.  SMELL DISSIPATED AFTER C/B POPPED.  EXHAUST FAN C/B POPPING AND EICAS MSG.  SMELL DISSIPATED AFTER C/B POPPED.  REPLACED EXHAUST FAN.  SMELL GONE, OK FOR SERVICE.  SUSPECT FAILED BEARINGS IN EXHAUST FAN.
